Last week I took Plan B, just a few days ago a very sharp pain appeared in my right lower abdomen along with a lot of visible bloating, where your fallopian tube or ovary would be located. The pain radiates to my back a little as well. I am bleeding, but I'm not sure if that is my regular period or the Plan B working. I worked out early in the morning of the night this pain appeared. I'm having trouble deciding if I should go into the doctor, as I only have catastrophic insurance and have to pay out of pocket for visits. I really don't want to waste my time or money if this is just muscle strain.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.